K-théorie bivariante de Kasparov
Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 605, p. 149-166
@incollection{SB_1982-1983__25__149_0,
     author = {Fack, Thierry},
     title = {$K$-th\'eorie bivariante de Kasparov},
     booktitle = {S\'eminaire Bourbaki : volume 1982/83, expos\'es 597-614},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {105-106},
     year = {1983},
     note = {talk:605},
     pages = {149-166},
     zbl = {0542.46039},
     mrnumber = {728986},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1982-1983__25__149_0}
}
Fack, Thierry. $K$-théorie bivariante de Kasparov, in Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 605, pp. 149-166. http://www.numdam.org/item/SB_1982-1983__25__149_0/

[1] M. F. Atiyah K-Theory. W.A. Benjamin, Inc. New-York-Amsterdam. 1967. | MR 224083 | Zbl 0159.53302

[2] M. F. Atiyah Global theory of elliptic operators. Proc. Conf. on Functional Analysis and related topics. Univ. of Tokyo Press. Tokyo. 1970. | MR 266247 | Zbl 0193.43601

[3] M. F. Atiyah and I. M. Singer The index of elliptic operators I. Ann. of Math. 87 (1968). 484-530. | MR 236950 | Zbl 0164.24001

[4] P. Baum and R. Douglas K-homology and index theory. Proceedings of the Kingston AMS Summer Institute. | Zbl 0532.55004

[5] L. G. Brown, R. G. Douglas and P. A. Fillmore Extensions of C*-algebras and K-homology. Ann. Math. (2). 105 (1977). 265-324. | MR 458196 | Zbl 0376.46036

[6] M. D. Choi and E. G. Effros The completely positive lifting problem. Ann. Math. 104 (1976). 585-609. | MR 417795 | Zbl 0361.46067

[7] A. Connes Sur la théorie non commutative de l'intégration. Lecture Notes in Math. 725. Springer (1979). 19-143. | MR 548112 | Zbl 0412.46053

[8] A. Connes An analogue of the Thom isomotphism for crossed products of a C*-algebra by an action of IR. Adv. in Math. 39 (1981). | MR 605351 | Zbl 0461.46043

[9] A. Connes A survey of foliations and operator algebras. Proceedings of the Kingston AMS Summer Institute. | Zbl 0531.57023

[10] A. Connes and G. Skandalis The longitudinal index theorem for foliations. Preprint I.H.E.S. 1982. | MR 775126

[11] T. Fack and G. Skandalis Connes' Analogue of the Thom Isomorphism for the Kasparov groups. Inventiones Math. 64 (1981). 7-14. | MR 621767 | Zbl 0482.46043

[12] G. G. Kasparov Hilbert C* modules: theorems of Stinespring and Voiculescu. Journal of Operator theory 4 (1980). 133-150. | MR 587371 | Zbl 0456.46059

[13] G. G. Kasparov Operator K-functor and extensions of C*-algebras. Math. USSR Izv. 16 (1981). 513-572. | MR 582160 | Zbl 0464.46054

[14] G. G. Kasparov K-Theory, group C*-algebras and higher signatures (Conspectus). Preprint Chernogolovka (1981). | MR 1388299

[15] J. Milnor Introduction to algebraic K-theory. Ann. of Math. Studies 72. Princeton Univ. Press. (1971). | MR 349811 | Zbl 0237.18005

[16] A. S. Miščenko Homotopy invariants of non simply connected manifolds I. Rational invariants. Math. USSR Izv. 4 (1970). 506-519. | Zbl 0232.55015

[17] A. S. Miščenko Infinite dimensional representations of discrete groups and higher signatures. Math. USSR Izv. 8 (1974). 85-111. | MR 362407 | Zbl 0299.57010

[18] A. S. Miščenko C*-algebras and K-theory. Lectures Notes in Math. 763. Springer Verlag 1979. 262-274. | Zbl 0444.57014

[19] A. S. Miščenko and A. T. Fomenko The index of elliptic operators over C*-algebras. Math. USSR Izv. 15 (1980). 87-112. | MR 548506 | Zbl 0448.46039

[20] A. S. Miščenko and J. P. Solov'Ev On infinite dimensional representations of fundamental groups and formules of Hirzebruch type. Soviet Math. Dokl. 18 (1977). 767-771. | MR 494320 | Zbl 0376.57017

[21] G. K. Pedersen C*-algebras and their automorphism groups. Acad. Press. 1979. | MR 548006 | Zbl 0416.46043

[22] M. Pimsner and D. Voiculescu Exact sequences for K groups and Ext groups of certain crossed product C*-algebras. J. Operator theory, 4 (1980). 93-118. | MR 587369 | Zbl 0474.46059

[23] G. Skandalis Some remarks on Kasparov theory. Preprint 1982. | MR 743845

[24] W. F. Stinespring Positive functions on C*-algebras. Proc. Amer. Math. Soc. 6 (1955). 211-216. | MR 69403 | Zbl 0064.36703

[25] C. T. C. Wall Surgery on compact Manifolds. Acad. Press. 1970. | MR 431216 | Zbl 0219.57024